# SDR CA110622007

- Difficulty date: June 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sump
- Condition: Ruptured
- Location: Gen Oil
- Part time: 1,154 hours
- Component: Generator
- Component part number: GL51111035
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VFG FAILED APPROX 2 HRS INTO FLIGHT.  UPON COMPLETION OF FLIGHT VFG DISCOVERED TO HAVE OIL SUMP SEPARATION.  VENDOR AND ACFT MFG ON SITE TO INVESTIGATE.  ADDITION OF HIGH CONDUCTIVITY OIL TO DISSIPATE ELECTRO STATIC DISCHARGE.
